# SDR CALA2024070101939

- Difficulty date: June 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,360 hours, 18,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A818151
- Condition: Cracked
- Location: Bs 295 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA SIDE INTERCOSTAL APPEARS CRACKED AFT OF STA 294.5 S-16L  MKD DOT 076. REF AAR N/R 9890648. REMOVED AND REPLACED INTERCOSTAL AT STA 294.5 S-16L IN REF B737-800 SRM 51-40-02-0G-0 AND DWG 141A8180. WORK ACCOMPLISHED BY V896697.
